# SDR AALA2020030319007

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,355 hours, 26,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Emergency Exit
- Component: Reservoir, Aerosys
- Component part number: 60592101
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONS CHECK OF EMERGENCY EXIT HATCHES, MAINTENANCE FOUND INFLATION CABLE BROKEN. MAINTENANCE REPLACED INFLATION RESERVOIR FOR LEFTHAND OFF-WING ESCAPE SLIDE PER AMM 25-62-46.
